# SDR SWIA201743291

- Difficulty date: April 18, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 33,385 hours, 29,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 585-609
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, BS 585 TO 609 FLOOR SUPPORT HAS CORROSION AROUND SCREW HOLES.  INSTALLED A NEW SERVICEABLE FLOOR SUPPORT IAW DWG AND REO.
